# SDR SWAA2022030235494

- Difficulty date: February 5, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 61,820 hours, 36,276 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 947.5 LOWER BULKHEAD RAIL LBL 10 CORRODED ON BACK SIDE AND BOTTOM SURFACE. / REMOVED CORROSION PER SRM 51-10-02-0G-0. BLEND FOUND TOB E OUT OF LIMITS DUE TO NO ENTREIS IN SRM. REMOVED AND REPLACED -29 BULKHEAD SUPPORT PER SRM 51-40-02-0G-0 AND DWG 149A117 REV C
